# SDR IPXA2023053193340

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,663 hours, 12,400 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 485AL
- Part serial: NSN
- Condition: Cracked
- Location: 485al
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#2 ENGINE AFT LOWER FAIRING HAS A CRACKREPAIRED WITH A DOUBLER IAW 54-50-00
